Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometric aspects of relativistic dynamics


Author: L. A. MacColl
Journal: Trans. Amer. Math. Soc. 46 (1939), 328-347
MSC: Primary 70.1X
MathSciNet review: 0000749
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.1X

Retrieve articles in all journals with MSC: 70.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000749-7
Article copyright: © Copyright 1939 American Mathematical Society